Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Tingling sensation in the penis, not STD, no other symptoms. What could this be?

I ve started experiencing an intermittent tingling sensation in my penis. It will re-appear every month to two months with no explanation and will last for a day or two however the actual sensation will only last for about 10-30 seconds during that 1-2 day span and will reoccur maybe 5 or so times a day (if that makes sense). No reason to suspect and STD (I hadn t had sex for 8 months prior to the beginning of the tingling sensation and it s not accompanied by a rash , bumps or any other type of noticeable symptom. i am taking Doxycycline as a Malaria preventative, but other than that my diet and life style is more or less normal. What could be causing this?
Asked On : Thu, 6 Dec 2012
Answers:  2 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Thanks for contacting us. I went through your query. You are pretty sure that there is no chance of STD and you are healthy. I hope you are young and active in sexual activities (either with wife or masturbation). I also see that you do not have any physicial problems. You are only taking doxycyline.

In the above circumstances, I suggest that the intermittent tingling sensation you are experiencing fo0r short time, as short as upto 30 seconds, should better be ignored. Such sensations do occur in our body like pulsations etc. It can be experienced anywhere.

But if you start thinking it as a trouble and start expecting it (apprehension) it is bound to appear. Therefore ignore it.
You can consult a physician nearby and confirm.
I hope I am able to clear your doubt. I am available for further queries.
Good luck.
Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor